# SDR DALA2025111008219

- Difficulty date: November 10, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N399DA
- Make and model: Boeing 737832
- Aircraft serial: 30379
- Aircraft time: 73,299 hours, 34,064 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Shutoff Valve
- Condition: Bypassing
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DECLARED EMERGENCY AND DIVERTED TO ONT DUE TO FLT CONTROL 'B' LOW PRESSURE LIGHT ILLUMINATED.  FOUND SYSTEM 'B' FLIGHT CONTROL SHUTOFF VALVE BYPASSING. REPLACED SAME. OPS CHECK GOOD.
